# SDR AUS20010913

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Power Supply
- Part number: 3069001017L
- Condition: Faulty
- Location: Te Flap Annuc
- Component: Trailing Edge F
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ANNUNCIATOR UNIT FAULTY. SUSPECT POWER SUPPLY PROBLEM.
